# SDR COMA0660735

- Difficulty date: December 28, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 21,950 hours, 20,360 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Broken
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5013 - EN ROUTE JFK-BUF RECEIVED A ANTI-ICE DUCT WARNING MESSAGE, FLIGHT DIVERTED TO JFK.  REPLACED BROKEN CLAMP ON INBOARD SIDE OF CENTER LEADING EDGE, CLAMP WAS SHORTING OUT SENSOR.
